Volume 9 Number 8 (Aug. 2014)
Home > Archive > 2014 > Volume 9 Number 8 (Aug. 2014) >
JSW 2014 Vol.9(8): 2217-2222 ISSN: 1796-217X
doi: 10.4304/jsw.9.8.2217-2222

A Topology Adjustment Algorithm for P2P Systems

Zhen Yu1, Jie Zhu1, Guicheng Shen1, Haiyan Liu2

1School of Information, Beijing Wuzi University, Beijing, China
2State Key Laboratory of Hydroscience and Engineering, Tsinghua University, Beijing, China

Abstract—In order to improve the Peer-to-Peer (P2P) network resource locating efficiency and isolate malicious peers, a topology adjustment algorithm for unstructured P2P networks is proposed. TTL (time-to-live) value for each neighbor has been set up and adjusted; specific information on the query path is recorded; a topology adjustment algorithm is given. The topology adjustment algorithm is evaluated by peer shortest path, simulation and analysis show that the topology adjustment algorithm can isolate malicious peers to the network edge, and improve service quality of P2P networks.

Index Terms—Peer-to-Peer; unstructured; topology; shortest path


Cite: Zhen Yu, Jie Zhu, Guicheng Shen, Haiyan Liu, "A Topology Adjustment Algorithm for P2P Systems," Journal of Software vol. 9, no. 8, pp. 2217-2222, 2014.

General Information

ISSN: 1796-217X (Online)
Frequency:  Quarterly
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, CNKIGoogle Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
E-mail: jsweditorialoffice@gmail.com
  • Apr 26, 2021 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Nov 18, 2021 News!

    Papers published in JSW Vol 16, No 1- Vol 16, No 6 have been indexed by DBLP   [Click]

  • Dec 24, 2021 News!

     Vol 15, No 1- Vol 15, No 6 has been indexed by IET-(Inspec)   [Click]

  • Jan 04, 2024 News!

    JSW will adopt Article-by-Article Work Flow

  • Dec 06, 2019 News!

    Vol 14, No 1- Vol 14, No 4 has been indexed by EI (Inspec)   [Click]